EconPapers    
Economics at your fingertips  
 

Transversality of the Shapley value

Stefano Moretti and Fioravante Patrone ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2008, vol. 16, issue 1, 41 pages

Keywords: Coalitional game; Shapley value; Applied game theory; Axiomatizations; Game practice; 91-02; 91A12; 91A80 (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-008-0044-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:16:y:2008:i:1:p:1-41

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-008-0044-5

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:16:y:2008:i:1:p:1-41